# SDR REXA2013102502110

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 13,216 hours, 8,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT COVER ON CAPE SIDE ROW 13 COMING OFF OF FLOOR.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-11.  CHECKED OK.  ACFT OK FOR SERVICE.
